Tokyo Journal of Mathematics

A Construction of Special Lagrangian Submanifolds by Generalized Perpendicular Symmetries

Akifumi OCHIAI

Advance publication

This article is in its final form and can be cited using the date of online publication and the DOI.

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We show a method to construct a special Lagrangian submanifold $L^\prime$ from a given special Lagrangian submanifold $L$ in a Calabi-Yau manifold with the use of generalized perpendicular symmetries. We use moment maps of the actions of Lie groups, which are not necessarily abelian. By our method, we construct some non-trivial examples in non-flat Calabi-Yau manifolds $\mathrm{T}^\ast S^n$ which equipped with the Stenzel metrics.

Article information

Source
Tokyo J. Math., Advance publication (2019), 24 pages.

Dates
First available in Project Euclid: 24 August 2019

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1566612103

Subjects
Primary: 53C38: Calibrations and calibrated geometries

Citation

OCHIAI, Akifumi. A Construction of Special Lagrangian Submanifolds by Generalized Perpendicular Symmetries. Tokyo J. Math., advance publication, 24 August 2019. https://projecteuclid.org/euclid.tjm/1566612103


Export citation

References

  • \let=\relax \BibAuthorsH. Anciaux, Special Lagrangian submanifolds in the complex sphere, Annales de la Faucluteé des Sciences de Toulouse 16, no. 2, (2007), 215–227.
  • \BibAuthorsM. Arai and K. Baba, Special Lagrangian submanifolds and cohomogeneity one actions on the complex projective space, arXiv:1705.04443.
  • \BibAuthorsR. Harvey and H. B. Lawson, Jr., Calibrated geometries, Acta Math. 148 (1982), 47–157.
  • \BibAuthorsK. Hashimoto and K. Mashimo, Special Lagrangian submanifolds invariant under the isotropy action of symmetric spaces of rank two, J. Math Soc. Japan 68 (2016), no. 2, 839–862.
  • \BibAuthorsK. Hashimoto and T. Sakai, Cohomogeneity one special Lagrangian submanifolds in the cotangent bundle of the sphere, Tohoku Math. J. (2) 64 (2012), no. 1, 141–169.
  • \BibAuthorsM. Ionel and T. A. Ivey, Austere submanifolds in $\mathbb{C}P^n$, Comm. Anal. Geom. 24 (2016), no. 4, 821–841.
  • \BibAuthorsM. Ionel and M. Min-Oo, Cohomogeneity one special Lagrangian $3$-folds in the deformed conifold and the resolved conifolds, Illinois J. Math. 52, no. 3, (2008), 839–865.
  • \BibAuthorsD. D. Joyce, Constructing special Lagrangian $m$-folds in $\mathbb{C}^m$ by evolving quadrics, Math. Ann. 320 (2001), 757–797.
  • \BibAuthorsD. D. Joyce, Evolution equations for special Lagrangian $3$-folds in $\mathbb{C}^3$, Ann. Global Anal. Geom. 20 (2001), 345–403.
  • \BibAuthorsD. D. Joyce, Ruled special Lagrangian $3$-folds in $\mathbb{C}^3$, Proc. London Math. Doc. (3) 85 (2002), 233–256.
  • \BibAuthorsD. D. Joyce, Special Lagrangian $m$-folds in $\mathbb{C}^m$ with symmetries, Duke Math. J. 115 (2002), no. 1, 1–51.
  • \BibAuthorsD. D. Joyce, Special Lagrangian $3$-folds and integrable systems, Surveys on geometry and integrable systems, 189–233, Adv. Stud. Pure Math. Soc. Japan, Tokyo, 2008.
  • \BibAuthorsS. Karigiannis and M. Min-Oo, Calibrated subbundles in noncompact manifolds of special holonomy, Ann. Global Anal. Geom. 28 (2005), no. 4, 371–394.
  • \BibAuthorsH. Konno, Lagrangian mean curvature flows and moment maps, to appear in Geom. Dedicata (2018), DOI: 10.1007/s10711-018-0331-8.
  • \BibAuthorsM. B. Stenzel, Ricci-flat metrics on the complexification of a compact rank one symmetric space, Manuscripta Math. 80 (1993), 151–163.
  • \BibAuthorsR. Szöke, Complex structure on tangent bundles of Riemannian manifolds, Math. Ann. 291 (1991), 409–428.